MathSciNet Relay Station
MathSciNet bibliographic data
MR2060875 (2005b:37178) 37K60 (37K15)
Ma, Wen Xiu; You, Yuncheng Rational solutions of the Toda lattice equation in Casoratian form. Chaos Solitons Fractals 22 (2004), no. 2, 395–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement